Apidra SoloStar

Apidra SoloStar Adverse Reactions

insulin glulisine

Manufacturer:

sanofi-aventis

Distributor:

DKSH
Full Prescribing Info
Adverse Reactions
Summary of the Safety Profile: Hypoglycaemia, the most frequent adverse reaction of insulin therapy, may occur if the insulin dose is too high in relation to the insulin requirement.
Tabulated list of adverse reactions: The following related adverse reactions from clinical investigations were listed as follows by system organ class and in order of decreasing incidence (very common: ≥1/10; common: ≥1/100 to <1/10; uncommon: ≥1/1000 to <1/100; rare: ≥1/10,000 to <1/1000; very rare: <1/10,000), not known (cannot be estimated from the available data).
Within each frequency grouping, adverse reactions are presented in order of decreasing seriousness. (See table.)

Click on icon to see table/diagram/image

Description of selected adverse reactions: Metabolism and nutrition disorders: Symptoms of hypoglycaemia usually occur suddenly. They may include cold sweats, cool pale skin, fatigue, nervousness or tremor, anxiousness, unusual tiredness or weakness, confusion, difficulty in concentration, drowsiness, excessive hunger, vision changes, headache, nausea and palpitation.
Hypoglycaemia can become severe and may lead to unconsciousness and/or convulsions and may result in temporary or permanent impairment of brain function or even death.
Skin and subcutaneous tissue disorders: Local hypersensitivity reactions (redness, swelling and itching at the injection site) may occur during treatment with insulin. These reactions are usually transitory and normally they disappear during continued treatment.
Lipodystrophy may occur at the injection site as a consequence of failure to rotate injection sites within an area.
General disorders and administration site conditions: Systemic hypersensitivity reactions may include urticaria, chest tightness, dyspnoea, allergic dermatitis and pruritus. Severe cases of generalized allergy, including anaphylactic reaction, may be life-threatening.
Reporting of suspected adverse reactions: Reporting suspected adverse reactions after authorisation of the medicinal product is important. It allows continued monitoring of the benefit/risk balance of the medicinal product. Healthcare professionals are asked to report any suspected adverse reactions via the national reporting system.
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Sign up for free
Already a member? Sign in